# SDR SWIA200514702

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 9,725 hours, 7,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED AFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  P/N 2013-1A, S/N OFF 42053.
